Internal Body Tremors and Tinnitus
I am a 47 year old female who has been in very good health most of my life. I work out daily. In January I had sudden elevated blood pressure and feelings of heart racing/palpitations. I was put on 25 mg of Losartan. An Echo and 7 day heart monitor were normal. 3 weeks into taking the medication, I developed ear ringing and feeling shaky. I was switched to Coreg (beta blocker) to see if symptoms improve.
Symptoms progressed to feelings of internal head vibrations/quivering and sometimes into chest and abdomen as well as a feeling of shakiness in my limbs off and on. I had a CT Scan and MRI as well as lots of blood tests including checking thyroid and hormonal/adrenal gland issues. All tests normal. Saw an ENT for the tinnitus and also tell me everything looks normal. Only reference in MRI was that the bilateral anterior inferior cerebellar arteries are coursing in close proximity to their respective 7th and 8th cranial nerves. Neurologist didn't think symptoms were typical of neurological diseases so these are ruled out for now. He isn't sure but only speculation that it's possible arteries have irritated cranial nerves but had no treatment to recommend. I have days when the head and body vibrations are unbearable and days when they are more manageable.
Sleeping is challenging and I started on Gabapentin (Neurontin) at bedtime which has helped my sleep. I am also now off all blood pressure medications and my blood pressure is normal again. I have perplexed my doctors. Seeking any insight here. I am beyond frustrated. Not even sure if the Blood Pressure issues and meds caused this or just coincidence in timing. Seems I have some sort of internal tremors but no tests show why yet.